# SDR HALA2017053100134

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 7,141 hours, 1,124 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, BOTH FMGEC -EFOB ON F-PLN PAGE BEGAN TO FLUCTUATES REGULARLY BY AS MUCH AS 2000 LBS. FUEL BURN NORMAL. INDICATIONS CAUSED REFILE OF ALTERNATE AIRPORT FOR EFOB CALCULATIONS.  PFMD VIS FUEL LEAK FROM TKS AND ENGS -NO FUEL LEAK FOUND. PFMD AFS TEST SHOWS FAULT "FMGEC1" CLASS 1 MSG. SWAPPED FMGEC1 AND 2 AND PFMD AFS TEST AND SHOWS FMGEC1 CLASS 3 MSG. IAW AMM 22-96-00. NOTIFIED MC AND OBSERV FURTHER. A/C STILL OK TO CONT IN SVC. ALSO A/C OK TO LLM OPS.
